# SDR UALA2010051901693

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,068 hours, 12,683 cycles
- Engine: Pwa PW4060
- Engine time: 15,675 hours, 18,674 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 278
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT ENG EEC C1 STATUS MESSAGE.  WITH CREW ASSIST, SHUTDOWN AND RE-STARTED RT ENG, MSG DID NOT CLEAR OK. TO DEFER IAW MEL 7321H. SUGGEST INTERROGATE PIMU FOR MAINT MSGS. MSG 350-14 CH A FOR EEC CHAN FAIL DOWNLINKED BUT THAT IS SOMETIMES ERRONEOUS. POSS PART IS EEC MR73412 480-9191.    REPLACED RT ENG EEC. ACCOMPLISHED ALL ASSOCIATED ENG CHECKS SYS OPERATES NORMAL NO STS OR EICAS FAULTS.
